I had my first check up appointment at the Derm yesterday.
When I walked in he said "Ahh you must be taking the drug" which I took to mean my face looked clearer! But then he continued "Yes, you look red"....cheers for that. I thought I looked fine!!
Maybe its the "glow" my boss was talking about yesterday! Anyway, he asked me how my mood has been and examined my face quickly. Was pleased with the decreased spots on my forehead (which was my worst area) so decided to continue for 40mg per day.
Today, I am quite dry and flaky. I have noticed the dryness more on sunny days. I seem to dry out even after being outside for a short while. So I currently sitting at my desk applying Aquaphor to the dry bits on my chin and nose...attractive.
My eyes have still been playing me up lately. They are SO dry when I wake up and the left one feels very irritated. I keep washing it out with the artificial tears. I must admit, I'm not fond of mornings anymore, as when I wake up my eyes are bone dry, my throat's dry and my lips are pretty swollen!
Lucky my boyfriend isn't too shallow. I wouldn't wanna wake up next to me at the moment!
I dont know if this is Accutane related, but im soooo very tired lately. If someone handed me a pillow I would easily snooze right here, right now.
But I have work to do unfortunately....speak soon xx